# SDR QXEA2013052901047

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 28,117 hours, 29,193 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 991
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,975 hours, 14,012 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING MISMATCH MESSAGE ON PFD'S AND MFD'S. CAPTAIN HEADING MATCHES COMPASS. F/O'S OFF BY 20 DEGREES LEFT.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  R & R NR 2 AHRU COMPUTER IAW T/C 6342101, AS PRECAUTIONARY, COULD NOT DUPLICATE. COCKPIT PLACARD REMAINS CATIII.  MX CONTROL 64141 HAS BEEN NOTIFIED.  RETURNED TO SERVICE.
